Skip to Main content Skip to Navigation
Journal articles

Modified parallel projection methods for the multivalued lexicographic variational inequalities using proximal operator in Hilbert spaces

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-lorraine.fr/hal-02502127
Contributor : Hoai An Le Thi <>
Submitted on : Monday, March 9, 2020 - 12:36:51 AM
Last modification on : Monday, March 9, 2020 - 1:11:25 AM

Identifiers

Collections

Citation

Pham Ngoc Anh, Le Thi Hoai An. Modified parallel projection methods for the multivalued lexicographic variational inequalities using proximal operator in Hilbert spaces. Mathematical Methods in the Applied Sciences, Wiley, 2020, 43 (6), pp.3260-3279. ⟨10.1002/mma.6118⟩. ⟨hal-02502127⟩

Share

Metrics

Record views

69